MathSciNet Relay Station
MathSciNet bibliographic data
MR2059792 34B15
Du, Zengji; Ge, Weigao; Lin, Xiaojie Existence of solutions for a class of third-order nonlinear boundary value problems. J. Math. Anal. Appl. 294 (2004), no. 1, 104–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement